Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


fatigue, headache, genital pain,
Jul 29, 1999

hi,

my name is Alex,( 22 years old) i 2 weeks ago i had a kind of numea that lasted for two weeks, during that time i couldn't even eat..

kind of reflex,,,,,after that i got my appitite back, but not like normal, then i started feeling very tired especially on my arms and legs and i feel like i just want to lay on the couch and i had a headache with that. that lasted for 10 days and i came back to normal, now i have a pain in my pines and my urine is yellow and kind of precipitates when i urinate,,,,, i am really scared, does that sound like hiv symptoms??? plz reply as soon as possible..

thanx

Response from Mr. Molaghan

Hi Alex

I'm not sure what you mean by "numea." Do you mean "pneumonia?" Let me know. The other symptoms sound like a flu or virus. If you have pain in your "pines" and abnormal urination, you might want to check with your doctor to make sure you don't have a urinary tract infection. These are not typical symptoms of HIV, but if you think you might be at risk, only a blood test will tell if you are infected. Relax …and you might find it helpful to visit The Body's Safe Sex and Prevention Forum.


Previous
swollen glands
Next
Recent lab results

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement